Results 1 to 2 of 2
  1. #1
    jaxbrah is offline Associate Member
    Join Date
    Jun 2011
    Posts
    188

    Really bloated. e2 seems fine?

    Ok, so I just started trt about 5 weeks ago so this could be just my body stabilizing and adjusting but im not sure. Ive been getting really bloated in the stomach a couple days after my t shots. Usually lasts 2 days. Feels very gaseous like I need to burp with the force of a 1000 gods.

    I know its a sign of e2 being high but I dont really have any other symptoms. Nipples were slightly itchy for about a week when I started trt and they are very slightly sensitive and ache lightly every once in a while. But my rem and morning woods are masterful and I feel great. Lots of energy and I have a libido for the first time in my life.

    When I press on my stomach I get a real urge to burp, and sometimes do. A lot of gas build up. Anyone know what the deal is? Is it my body just adjusting? Also id say my face is slightly bloated as well, hardly noticeable, and I feel like im always hungry.

    My protocol is:

    T cyp 50mg x2 a week
    100iu hcg ED
    Cabergoline for prolactinoma
    No A.I.

    Should I just go with a probiotic and maybe some DIM?

  2. #2
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,932
    I think you should wait for BW which should be very soon. Don't jump to conclusions.
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •